# SDR CA020408011

- Difficulty date: March 25, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B27
- Aircraft time: 5,554 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 16402201
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)        BRAKE DISC FAILED.  THE DAY OF THE FAILURE HAD SLUSH ON THE TAXI WAY, IT GOT IN AROUND THE DISC AREA. MAY BE A PART OF THE FAILURE IS DUE TO THERMAL SHOCK COOLING (HOT DISC, COLD SLUSH).
